MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD INSYTE AUTOGUARD; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY BD INSYTE AUTOGUARD; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 381554
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
The needle did not retract when i hit this button to activate the safety.Manufacturer response for catheter,intravascular,therapeutic,short-term less than 30 days, bd insyte autoguard (per site reporter).Submitted formal complaint to bd through their on-line reporting portal.

Brand Name
BD INSYTE AUTOGUARD
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton drive
franklin lakes NJ 07417
MDR Report Key18676946
Report Number18676946
Device Sequence Number6194285
Product Code FOZ
UDI-Device Identifier00382903815548
UDI-Public(01)00382903815548
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2023
Report Date (Section F) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number381554
Device Catalogue Number381554
Device Lot Number3142650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/04/2023